Well, it happened. I've decided to get back in the swing of things and start blogging regularly.
I have a lot to blog about.
First of all, I had my annual doctor's appointment with the ole GYN in July. Yes that was months ago. I'm just now telling you about it because it's been a looonnnggg few months. At the time there was no news. Which is good when you visit the GYN. You do NOT want news. You want NO NEWS.
I did get a little news. My blood pressure was elevated. And it was elevated last year. And the year before. The nurse would always ask me if I thought it was that white coat anxiety. I don't think so. She advised me to take my bp at random times over the next few weeks. Keep track of it. Just for my own knowledge.
And so I did.
And yes, it was elevated. In fact more than once it was high high HIGH.
Now Ironman has been on BP medication for several years. He told me he felt so much better. He didn't even realize how bad he felt until lisinopril. No more headaches. No more afternoon drag. He felt great.
So I made an appointment and went to my family doctor. We talked about options and finally I left with a Rx for lisinopril. A month later I returned for a follow up visit. My bp was normal. I felt tine. Oddly I felt the same. But I guess since the bp was normal, that's a good thing.
And now it's November. And I am covered in a red prickly rash It's awful. I managed it for more than a week. Well, I didn't actually manage it. I just tolerated it. I soaked in aveeno. I dipped myself in cortisone 10. I noticed that the rash would pop up here and disappear there only to pop up over yonder. It began on my chest and hair line. Cleared up but popped up on my waist and hips. That was awful. Finally began to clean there and popped up on the back of my arms. I didn't know what in the world I was allergic to. I changed my deodorant, my shampoo, my hairspray. Nothing helped. Then one night Ironman asked me, "Do you think it could be the lisinopril?" Well............................ let's google it
Oh come on, everybody googles symptoms.
And there it was. Side effects: cough, headache, nausea, diarrhea and RASH. As I read through the less frequent symptoms I realized I had just about all of them. The depression. The fatigue. The rash
Gosh, I have been depressed. I even talked about quitting my job. It was all I could do to get dressed.
Yes, I was depressed.
I never really had the cough or nausea. But oh baby did I have the rash!
So I stopped the lisinopril. Cold Turkey. Stopped. Did not talk to the doctor I wanted the rash GONE NOW.
Within a few days I noticed the fatigue had lifted. I was feeling better and no longer depressed.
The rash is better but still irritating. I notice I itch everywhere. I guess the nerve endings are irritated.
I do plan to return to the doctor. I just haven't. Here are the reasons:
1. I quit the medicine without doctor approval.
2. They'll make me weigh. (It won't be pretty)
3. My bp will be back up Disapproving look from nurse
4. SO BUSY!!
And so........ I'll keep you updated.
I've also thought of a fun thing to do with this blog. It starts tomorrow. I'm only working a half day. So tomorrow afternoon stay tuned for some cute stuff!!